# SDR SIMA201020302

- Difficulty date: July 18, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 18,808 hours, 15,726 cycles
- Engine: Rroyce AE3007A13
- Engine time: 14,238 hours, 12,925 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2931 DURING THE SHORT FINAL APPROACH THE CREW REPORTED HITTING MULTIPLE BIRDS (CANADIAN GEESE).  THE AIRCRAFT EXPERIENCED WHEEL DAMAGE AND HAD MULTIPLE BIRD PIECES ALL OVER THE AIRFRAME, PACKS, VOTILON, ANTENNAS AND MAIN GEARS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   PERFORMED BIRD STRIKE INSPECTION IAW W/C 05-200-07.  REMOVED AND REPLACED THE NR 2 ENGINE IAW W/C 71-000-00.  THE OPERATIONAL AND LEAK CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
